| Catalog Number |
866468 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
| Date of Event |
04/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the 13x90mm stem broke at stem/sleeve junction.The stem, femoral sleeve, adaptor, and lps segment were removed.Doi: (b)(6) 2018; dor: (b)(6) 2018; unknown affected side.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.